# SDR UIEA2019063004620

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,215 hours, 10,515 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MASTER WARNING, MAIN CARGO FIRE AT THE GATE (PRE-FLT). ( PERFORMED T/S PER FIM 26-14 FT 809. NO FAULTS FOUND. CYCLED FIRE LOOP 1, LOOP 2. TURNED ON BOTH PACKS, NO FURTHER FAULTS NOTED.  )
